# SDR UALA2009020400386

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 51,768 hours, 7,636 cycles
- Engine: Pwa PW40903
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Feeder Cable
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR HYD SYSTEM ELECTRIC PUMP C2 INOP.  NEW P200 PANEL IS INSTALLED. AWAITING CONNECTOR.  FOUND BURNED POWER FEEDER CABLES IN FWD PIT CEILING AT STA 972.  REPAIRED AS PER GNMM STANDARD ELEC PRACTICES.  C2 ELEC PUMP CK'S NORMAL.
